# SDR 06FDEA03821

- Difficulty date: October 31, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B HINGE (WING SIDE), SIDE LINK ATTACHMENT SPOT FACE CORRODED.  REPAIR CARRIED OUT AS PER CMM 57-44-08 AND CLASSIFIED AS MINOR AS PER GMM 6-2-100.
